Metformin

cuppycakes
By cuppycakes Latest Reply 2014-04-07 11:26:18 -0500
Started 2014-04-06 20:02:26 -0500

Has anyone had any side affects after a few days taking metformin?


9 replies

Trudie Ann
Trudie Ann 2014-04-07 11:16:03 -0500 Report

I know that any medicines effect different people different. Some people have no side effects, some have a few, and others have a lot.
As for me, I have a few side effects with metformin. The most embarrassing one is as the metformin is lowering my sugar ( which is what it's supposed to do ) I have a serious problem with gas. I have been taking Met. for approx. 5 years, so I have learned to take it a while before being around others or waiting until after being around others and always with food. I do have some other stomach issues with it.
BUT: Metformin works and it is probably the best product on the market with best results, and is always the go to medicine doctor go to first.
If you are having problems, discuss them with your doctor, so you can work them out together. I suggest that you make a list of questions to discuss with your doctor each time you go for an appointment. And if there is a serious problem don't hesitate to call your doctor immediately.

Just Joyce
Just Joyce 2014-04-06 21:33:02 -0500 Report

You have to take it with food. Always talk to a pharmacist to get clear instructions on how to take a new medication. The problem should clear up once your body adjust to the medication. This is what the pharmacist told me.

Just Joyce
Just Joyce 2014-04-06 21:32:44 -0500 Report

You have to take it with food. Always talk to a pharmacist to get clear instructions on how to take a new medication. The problem should clear up once your body adjust to the medication. This is what the pharmacist told me.

jayabee52
jayabee52 2014-04-06 21:06:22 -0500 Report

Howdy c'cakes,

Many ppl have taken Met and had no side effects. Others (or so I've read here in DC) had some troubling side effects for weeks before they asked their Dr to change to something else. For still others their side effects didn't occur until Dr upped their dose of Met. Sometimes the effects would go away after a few days or weeks, for others not until the dosage was lowered again or they were put on a new med.

With the human body there is quite often different responses to the same food, drink or medication. Or to say it another way: YMMV (your milegae may vary)

So basicly I am saying "nobody knows for sure"

God's best to you and yours

James Baker

Next Discussion: Have you changed ? »